# SDR UIEA2021090901991

- Difficulty date: September 8, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 12,715 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755507
- Part serial: 9909020
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO START RH ENGINE. ENG START VALVE LIGHT REMAINS ON WITH ENG START SW IN GND NO N2 ROTATION( REMOVED AND REPLACED RH ENG STARTER IAW AMM 80-11-01. OPS CHECK GOOD. )
